# SDR DL76L992068

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Engine: Pw4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Condition: Chafed
- Location: Nr 1&2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC SETUP INSPECTION OF NR 1 ENG S/N 724139 AND NR 2 ENG S/N 724142, FOUND EEC CONTROL WIRING CHAFFED THROUGH INSULATION ONLY, AT CLAMPS LOCATED AT HYD PRESS LINE MOUNT POINT IN PYLONS UNDER PANELS 432FR AND 442FL.  MADE APPROVED REPAIR PER BOEING WIRING STD.  PRACTICE MANUAL.
